# SDR SWAA2024120272485

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 36,073 hours, 17,251 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Smoke
- Location: #1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: A, O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN FLAME IN TAILPIPE #1 ENGINE NO ABNORMAL ENGINE INDICATIONS NO FIRE WARNING<[01] PERFORMED COND. INSP. OF #1 ENG. (GVI) PER AMM 05-41-04 NO LEAKS; NO DEFECTS NOTED; PWR PLANT ENGINEERING VERIFIED OIL USAGE-NO ABNORMAL TREND. OK TO CONTINUE SERVICE
